MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568446710A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter was getinge technician.Event site postal code: (b)(6).Getinge became aware of an issue with one of surgical lights - power led.It was stated the paint was missing on the device.The designated complaint unit employee confirmed based on photographic evidence that paint was peeling from fork and headlight cover.It was established the equipment has collided many times.There was no injury, however, we decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since paint chipping could be considered as technical deficiencies, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.A root cause analysis for paint peeling problem was performed by subject matter experts and concluded that all maquet sas products comply with: - current version of iec 60601-1 general requirements for basic safety and essential performance.- current version of iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.- paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.- disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.The paint chip or paint damages are due to: impacts, collisions (abnormal use).The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid collisions between devices.Visual inspections during the cleaning allow to detect the painting defect, we recommend performing corrective maintenance to rectify the default after its detection.Minor paint chip can be repaired with touch up paint, nevertheless, the parts impacted by serious damage must be replaced.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - power led.It was stated the paint was missing on the device.The designated complaint unit employee confirmed based on photographic evidence that paint was peeling from fork and headlight cover.It was established the equipment has collided many times.There was no injury, however, we decided to report the issue in abundance of caution as any paint particles falling off into sterile field or during procedure may cause contamination.

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key21917141
Report Number9710055-2025-0000128
Device Sequence Number8907528
Product Code FSY
UDI-Device Identifier03700712402648
UDI-Public(01)03700712402648
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K070442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD568446710A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown